# SDR SWIA200515723

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 3,414 hours, 2,938 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 942
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 7,094 hours, 5,792 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM NR 2 C/B POPS WHEN STAB TRIM NR 2 IS ENGAGED.   REPLACED HORIZONTAL STAB MOTOR CONTROL UNIT REF AMM 27-41-01.  OPERATIONAL CHECK GOOD, REF AMM 27-41-00.
